# SDR AWXA200600603

- Difficulty date: March 16, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757100500051
- Part serial: 0620
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 06 CHECK DISCOVERED DISBOND AREA ON UPPER AND LOWER SURFACE OF LT OUTBOARD FLAP TRAILING EDGE, 40 INCHES FROM OUTBOARD END BETWEEN WX 106036.1 TO WX 10450.7.  MAINTENANCE CUT OUT DAMAGED AREA ON UPPER AND LOWER SURFACE OF LT OUTBOARD FLAP TRAILING EDGE 40 INCHES FROM OUTBOARD IAW AIRBUS 320 SRM 57-53-00 FIG 212.  FABRICATED REPAIR CORE AND DOUBLER.  BONDED REPAIR PARTS TO THE LT OUTBOARD FLAP TRAILING EDGE BETWEEN WX 106036.1 TO WX 10450.7 IAW AIRBUS 320 SRM 57-53-00 FIG. 212.
